# SDR SIMA20130116004

- Difficulty date: January 16, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 22,946 hours, 20,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FOUND THE NR 1, 2, 3 & 4 EMERGENCY BATTERIES REQUIRED REPLACEMENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE #1, 2, 3 & 4 EMERGENCY BATTERIES IAW EMB-145 AMM 33-50-04.  SERIAL NUMBER 1 105211, SERIAL NUMBER 2 68819, SERIAL NUMBER 370993, SERIAL NUMBER 4 115005.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
